# SDR ASOA20161106109

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 25,929 hours, 24,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT BS 559+64 - 559+80, LBL 9 CORRODED. REMOVED AND REPLACED THE CARGO TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
